# SDR USAA060335

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N15089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 BETWEEN LBL 60 - RBL 60 CORRODED.  FAB'D NEW T-CHORD, TREATED, PRIMED, INSTALLED PER SRM 51-10-02, 53-00-51, EA 97377, DEFECT SIZE: 2"L X 1.5"W X .037"D.
